# SDR AWXA9600691

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Bs 400
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EXIT LIGHTS IN AFT GALLEY OVERHEAD AND OVERWING INOPERATIVE.  FOUND WIRES MISS-WIRED AT D2956 AND AT THE BATTERY PACK DURING C-CHECK.  REWIRED PER EO 33-50-16.
